# SDR UPS97822600

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Bs 1300-1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL BETWEEN FS 1300 TO 1320 HAS GOUGES BEYOND LIMITS LBL 48.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-2-0 FIG 1B.
